# SDR NACA2025070300001

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,348 hours, 20,247 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Elec Connector
- Condition: Dirty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANED AND SECURED ELECTRICAL CONNECTOR D4208P OPS CHECK OK WPM 36-11-62.
